Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Extensions of ordered groups and sequence completion


Author: Charles Holland
Journal: Trans. Amer. Math. Soc. 107 (1963), 71-82
MSC: Primary 06.75; Secondary 20.00
MathSciNet review: 0146273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.75, 20.00

Retrieve articles in all journals with MSC: 06.75, 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0146273-6
PII: S 0002-9947(1963)0146273-6
Article copyright: © Copyright 1963 American Mathematical Society